Joint Management Committee Meeting - Management Strategy Evaluation Workshop

April 25, 2019

Public Notice: NMFS-SEA-19-10. For information, contact: Frank Lockhart (206) 526-6142, Miako Ushio (206) 526-4644.

The Joint Management Committee created under the Pacific Whiting Treaty between the Governments of the United States and Canada will meet on May 15th in Lynnwood, Washington to discuss the ongoing Management Strategy Evaluation. A preliminary agenda is included in this notice.

Meeting Time

Wednesday, May 15th, 2019 9:00 a.m. – 5:00 p.m.

Meeting Location

Lynnwood Convention Center

Room 2A/B

3711 196th St SW

Lynnwood, WA 98036, USA

Guest Rooms

Embassy Suites Lynwood

20610 44th Ave W

Lynnwood, WA 98036, USA

Phone: +1 425-582-4241

Rooms are available at $113+ taxes/ night. Please book by May 1

 

Best Western Alderwood

19332 36th Avenue W

Lynnwood, Washington 98036

1(800) 780-7234

Preliminary Agenda

9:00 a.m. Introductions & review/revise/approve Agenda

9:30 a.m. Recap Management Strategy Evaluation (MSE) process, progress, and plans for this year (30 min)

10:00 a.m. Recap simulation model structure and initial results (2 hours)

12: 00 p.m. – 1:30 p.m. Lunch break

1:30 p.m. Revisit objectives and performance metrics (1 hour)

2:30 p.m. Revisit control rules/management strategies to test (1 hour)

3:30 p.m. Adding climate dimension to the operating model and future scenarios (30 min)

4:00 p.m. Next steps on testing/refining operating and estimation model performance (30 min)

4:30 p.m. Public comment and wrap-up

5:00 p.m. Adjourn

Information about the Pacific Whiting Treaty

Last updated by West Coast Regional Office on July 22, 2019